MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v vented autofeed humidification chamber provided with an rt380 adult dual heated evaqua2 breathing circuit was found leaking water from cracks on the chamber dome after 6 days of use.There was no reported patient harm.
 
Additional Manufacturer Narrative
(b)(4).Correction: section d2b: corrected fda product code.Section h11: method: the subject mr290v vented autofeed humidification chamber provided with an rt380 adult dual heated evaqua2 breathing circuit was not available to be returned to f&p healthcare for evaluation as the device had been discarded by the healthcare facility.Our evaluation is therefore based on the information, photographs, and video provided by the healthcare facility, and our knowledge of the product.Results: a review of a provided photographs and video confirmed the presence of a crack on the dome of the chamber.Conclusion: based on the information provided by the healthcare facility and without the return of the device, we are unable to determine the cause of the crack.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber and breathing circuit kit would have met the required specification at the time of production.The user instructions for the rt380 adult dual heated evaqua2 breathing circuit state the following: - do not use the chamber if the seals are not intact when received, or if it has been dropped.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- ensure there is a water supply connected to the chamber and that water is present within the chamber.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24242872
Report Number9611451-2026-00423
Device Sequence Number8309889
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103913878(11)250819(17)300819
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103913878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/08/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER; F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER
Patient SexUnknown